# SDR 96ZZZM193

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64319
- Make and model: Boeing 727231
- Aircraft serial: 20052
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING C-CHECK, FOUND A CRACK AT WS 629 RIB LOWER HOLE, STRINGER 2.  STOP DRILLED PER SRM 57-10-5 AND REPAIRED PER SRM 57-10-5, FIGURE 2 AND TWA STANDARD PRACTICES.  (M)
